Show simple item record

Motives and Homotopy Theory of Schemes

dc.date.accessioned2019-10-24T12:53:14Z
dc.date.available2019-10-24T12:53:14Z
dc.date.issued2004
dc.identifier.urihttp://publications.mfo.de/handle/mfo/2834
dc.titleMotives and Homotopy Theory of Schemes
dc.identifier.doi10.14760/OWR-2004-15
local.series.idOWR-2004-15
local.sortindex274
local.date-range14 Mar - 20 Mar 2004
local.workshopcode0412
local.workshoptitleMotives and Homotopy Theory of Schemes
local.organizersThomas Geisser, Los Angeles; Bruno Kahn, Paris; Fabien Morel, Paris
local.report-nameWorkshop Report 2004,15
local.opc-photo-id0412
local.publishers-doi10.4171/OWR/2004/15
local.ems-referenceGeisser Thomas, Kahn Bruno, Morel Fabien: Motives and Homotopy Theory of Schemes. Oberwolfach Rep. 1 (2004), 785-828. doi: 10.4171/OWR/2004/15


Files in this item

Thumbnail
Report

This item appears in the following Collection(s)

Show simple item record